# SDR AALA2023013101827

- Difficulty date: December 16, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING PYLON SPIGOT FITTING RECEPTACLE BETWEEN PYLON STATION 495 AND 679, BETWEEN PYLON RIBS 4 AND 5. MAINTENANCE REPLACED THE PYLON SPIGOT FITTING PER SRM 54-51-12.
